# SDR ICRR201603160001

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370165
- Part serial: 3020
- Condition: Damaged
- Location: Engine Mount
- Part time: 47,729 hours, 43,295 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LINK INDICATED A FLAW IN AN ULTRASONIC TEST PERFORMED PER BOMBARDIER NDT 71-21-103 PART 4.  TSN 47729:34  CYCLES 43295. TSI 2002:37 HOURS   2103 CYCLES
